Professor Charles C Jalloh’s Latest Article has been Published in the Journal of International Criminal Justice

Professor Charles C Jalloh’s latest article has been published in the Journal of International Criminal Justice, a leading peer-reviewed journal in the field of international criminal law published by Oxford University Press.

The article, “The Nature of the Crimes in the African Criminal Court”, appeared in Volume 15, Issue 4, 1 September 2017 at pp. 799–826.

Read the abstract here: https://academic.oup.com/jicj/article-abstract/15/4/799/4557175?redirectedFrom=fulltext.

Download the piece through this link https://doi.org/10.1093/jicj/mqx042.